RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pavlov, Oleg Ivanovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:142
Abstract pages:315
Full texts:72
References:60
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person82889
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. O. I. Pavlov, “Normality in Free Topological Groups”, Mat. Zametki, 104:2 (2018),  265–272  mathnet  elib; Math. Notes, 104:2 (2018), 271–277  isi  scopus
2014
2. O. I. Pavlov, “Linearly ordered space whose square and higher powers cannot be condensed onto a normal space”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, 10(121),  68–73  mathnet
2009
3. O. I. Pavlov, “Reznichenko's example is metalindelöf”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, 8(74),  61–66  mathnet
1993
4. O. I. Pavlov, “On a topological game”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 5,  11–14  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020